# SDR SWAA2024020545213

- Difficulty date: January 27, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 Lbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT W/W APPROX. STA 727 LBL 20 W/W STRUCTURE LOWER T CLIP IS CRACKED AT LOWER END.<[01] REMOVED AND REPLACED LOWER T CLIP AT LT W/W APPROX. STA 727 LBL 20 SRM 51-40-02-0G-0 AND DWG149A7601;[02] VERIFIED LOWER T CLIP REPLACEMENT
